# SDR AWXA0002191

- Difficulty date: August 22, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 65184201
- Part serial: NSN
- Condition: Cracked
- Location: Bs 338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: L1 door fuselage cutout lower aft corner cracked 1/4" out of fastener hole BS338.C: Repaired skin at L1 door cutout lower aft corner IAW AWA ER 03-5330-01234-DD1
